American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Eric Brussel and Eduardo Tengan. Formal constructions in the Brauer group of the function field of a $p$-adic curve. Trans. Amer. Math. Soc. 367 (2015) 3299-3321.
Abstract, references, and article information   
View Article: PDF

[2] Lars Kindler. Regular singular stratified bundles and tame ramification. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] C. Ciliberto and F. Flamini. On the branch curve of a general projection of a surface to a plane. Trans. Amer. Math. Soc. 363 (2011) 3457-3471. MR 2775814.
Abstract, references, and article information   
View Article: PDF

[4] Rolf Källström. Liftable derivations for generically separably algebraic morphisms of schemes. Trans. Amer. Math. Soc. 361 (2009) 495-523. MR 2439414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Barry Green and Michel Matignon. Order $p$ automorphisms of the open disc of a $p$-adic field. J. Amer. Math. Soc. 12 (1999) 269-303. MR 1630112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. Casnati. Covers of algebraic varieties III. The discriminant of a cover of degree 4 and the trigonal construction. Trans. Amer. Math. Soc. 350 (1998) 1359-1378. MR 1467462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Shreeram S. Abhyankar and Ikkwon Yie. Small Mathieu group coverings in characteristic two . Proc. Amer. Math. Soc. 123 (1995) 1319-1329. MR 1246511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zhao Hua Luo. On the ramification theory of regular schemes . Proc. Amer. Math. Soc. 120 (1994) 339-343. MR 1213866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael J. Spurr. Nef cotangent bundles of branched coverings . Proc. Amer. Math. Soc. 118 (1993) 57-66. MR 1124150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Shreeram S. Abhyankar. Linear disjointness of polynomials . Proc. Amer. Math. Soc. 116 (1992) 7-12. MR 1095218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David Harbater. On purity of inertia . Proc. Amer. Math. Soc. 112 (1991) 311-319. MR 1064903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Caterina Cumino, Silvio Greco and Mirella Manaresi. Hyperplane sections of weakly normal varieties in positive characteristic . Proc. Amer. Math. Soc. 106 (1989) 37-42. MR 953739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Johan P. Hansen. Higher order singularities of morphisms to projective space . Proc. Amer. Math. Soc. 97 (1986) 226-232. MR 835870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1